# SDR CALA9800328

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPLICE IN AFT CARGO BIN CORRODED AT STA 1853, LONGERON 42L.  NEW PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-21-00.
